Nonlinear parametric resonance in a singularly perturbed telegraph equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1828-1829
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a25,
author = {Yu. S. Kolesov},
title = {Nonlinear parametric resonance in a singularly perturbed telegraph equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1828--1829},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a25/}
}
Yu. S. Kolesov. Nonlinear parametric resonance in a singularly perturbed telegraph equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1828-1829. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a25/